Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On continuous curves irreducible about compact sets


Author: Gail S. Young Jr.
Journal: Bull. Amer. Math. Soc. 55 (1949), 439-441
DOI: https://doi.org/10.1090/S0002-9904-1949-09235-2
MathSciNet review: 0029178
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, A convex metric for a locally connected continuum, Bull. Amer. Math. Soc. Abstract 54-5-224. MR 31712
  • 2. L. M. Blumenthal, Distance geometries, University of Missouri Studies, 1938.
  • 3. Martin Ettlinger, On irreducible continuous curves, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 569-574. MR 8695
  • 4. Leo Zippin, On continuous curves irreducible about subsets, Fund. Math. vol. 20 (1933) pp. 197-205.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09235-2

American Mathematical Society